FINITE GROUPS WHICH HAVE MANY NORMAL SUBGROUPS Zhang, Qinhai; Guo, Xiaoqiang; Qu, Haipeng; Xu, Mingyao;
In this paper we classify finite groups whose nonnormal subgroups are of order p or pq, where p, q are primes. As a by-product, we also classify the finite groups in which all nonnormal subgroups are cyclic.
Finite p-groups whose nonnormal subgroups have orders at most p 3, Frontiers of Mathematics in China, 2014, 9, 5, 1169
Generalised norms in finite soluble groups, Journal of Algebra, 2014, 402, 392
Groups with Certain Normality Conditions, Communications in Algebra, 2016, 44, 8, 3308
NOMALIZERS OF NONNORMAL SUBGROUPS OF FINITE p-GROUPS, Journal of the Korean Mathematical Society, 2012, 49, 1, 201
FINITE NON-NILPOTENT GENERALIZATIONS OF HAMILTONIAN GROUPS, Bulletin of the Korean Mathematical Society, 2011, 48, 6, 1147
Finite 2-groups whose nonnormal subgroups have orders at most 23, Frontiers of Mathematics in China, 2012, 7, 5, 971
On finite p-groups with few normal subgroups, Journal of Algebra and Its Applications, 2016, 1750159
Finite groups in which the normal closures of non-normal subgroups have the same order, Journal of Algebra and Its Applications, 2016, 15, 07, 1650125
The number of conjugacy classes of nonnormal subgroups of finite p-groups, Journal of Algebra, 2016, 466, 44
Y. Berkovich, On subgroups of finite p-groups, J. Algebra 224 (2000), no. 2, 198-240.
R. Dedekind, Uber Gruppen, deren samtliche Teiler Normalteiler sind, Math. Ann. 48 (1897), 548-561.
D. Gorenstein, R. Lyons, and R. Solomon, The Classification of the Finite Simple Groups. Number 6. Part IV, The special odd case. Mathematical Surveys and Monographs, 40.6. American Mathematical Society, Providence, RI, 2005.
B. Huppert, Endliche Gruppen I, Springer-Verlag, Berlin-New York, 1967.
H. Kurzweil and B. Stellmacher, The Theory of Finite Groups, Springer, 2004.
D. S. Passman, Nonnormal subgroups of p-groups, J. Algebra 15 (1970), 352-370.
L. R´edei, Das schiefe Product in der Gruppentheorie, Comment. Math. Helvet. 20 (1947), 225-267.
M. Xu, H. Qu, and Q. Zhang, Finite p-groups all of whose subgroups of index $p^2$ are metacyclic, submitted.
Q. Zhang and J. Cao, Finite groups whose nontrivial normal subgroups have the same order, J. Math. Res. Exposition 28 (2008), no. 4, 807-812.